Journal Article

Optimal control of <i>n</i> × <i>n</i> parabolic system involving time lag

H. A. El-Saify

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 22, issue 3, pages 240-250
Published in print September 2005 | ISSN: 0265-0754
Published online September 2005 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dni011
Optimal control of n × n parabolic system involving time lag

Show Summary Details

Preview

In this paper, we study the optimal control problem for an n × n coupled system of second-order parabolic partial differential equations with infinitely many variables and constant time lag. Making use of the Lions scheme (Lions, 1971, Optimal Control of Systems Governed by Partial Differential Equations), necessary and sufficient condition of optimality for the Neumann problem with quadratic performance functional and constraint control is derived. Finally, several mathematical examples for derived optimality conditions are presented.

Keywords: n × n parabolic system; time-lag; Neumann problem; second-order operator; infinite number of variables; control problem; optimality condition

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.